# SDR DHL2002801019

- Difficulty date: September 23, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK NR 3 ENGINE FIRE DETECTION SHORT LIGHT ALWAYS ILLUMINATED IN B LOOP POSITION.  REPLACED WIRE 4W5123C16 FROM R5-7001 TO R5-7007 OPS CHECKED GOOD PER M/M 26-10-0.
